# SDR 01FDEA00680

- Difficulty date: August 11, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 656E
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LWR BODY O/H LIGHT ILLUM.  REMOVED AND REPLACED NR 2 PACK DUCT.  LEAK CHECK GOOD.
